Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2014, 9:02 PM MDT for Cherry County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 9:02 PM MDT (03:02 UTC)
- Expired
- May 27, 2014, 9:45 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2588 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336 WUUS53 KLBF 280302 SVRLBF NEC031-280345- /O.NEW.KLBF.SV.W.0034.140528T0302Z-140528T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 902 PM MDT TUE MAY 27 2014 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 945 PM MDT * AT 857 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF NENZEL...AND MOVING SOUTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... STEER CREEK CAMPGROUND. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 156 AND 168. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4273 10091 4263 10124 4295 10131 4297 10111 TIME...MOT...LOC 0302Z 342DEG 16KT 4289 10121 HAIL...1.00IN WIND...<50MPH $$ STOPPKOTTE
3 follow-up statements
402 WWUS53 KLBF 280315 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1015 PM CDT TUE MAY 27 2014 NEC031-280345- /O.CON.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/ CHERRY NE- 915 PM MDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL CHERRY COUNTY UNTIL 945 PM MDT... AT 911 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF NENZEL...AND MOVING SOUTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... STEER CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4289 10127 4291 10110 4273 10091 4263 10124 TIME...MOT...LOC 0316Z 342DEG 16KT 4283 10118 HAIL...1.00IN WIND...<50MPH $$ STOPPKOTTE
607 WWUS53 KLBF 280335 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1035 PM CDT TUE MAY 27 2014 NEC031-280345- /O.CON.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/ CHERRY NE- 935 PM MDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY UNTIL 945 PM MDT... AT 929 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF NENZEL...AND MOVING SOUTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... STEER CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4281 10126 4285 10110 4270 10102 4263 10124 TIME...MOT...LOC 0335Z 356DEG 15KT 4272 10120 HAIL...1.00IN WIND...<50MPH $$ STOPPKOTTE
999 WWUS53 KLBF 280347 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1047 PM CDT TUE MAY 27 2014 NEC031-280357- /O.EXP.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/ CHERRY NE- 947 PM MDT TUE MAY 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHERRY COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4281 10126 4285 10110 4270 10102 4263 10124 TIME...MOT...LOC 0335Z 356DEG 15KT 4272 10120 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:58 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 27, 7:58 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 858 PM CDT TUE MAY 27 2014 .SYNOPSIS... ISSUED AT 319 PM CDT TUE MAY 27 2014 UPPER CLOSED LOW OVER ARKALATEX THIS AFTERNOON. BROAD RIDGING INTO CENTRAL CANADA WITH CLOSED LOW OVER PACIFIC NORTHWEST. AT 19Z WATER VAPOR IMAGERY SHOWED A DEEP UPPER LEVEL LOW OVER SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS...WITH A TIGHT CIRCULATION INDICATED IN THE VISIBLE SATELLITE AS WELL. RIDGING BUILT OVER THE NORTHERN AND CENTRAL PLAINS...AS THE RIDGE AXIS WAS ORIENTED FROM THE DESERT SOUTHWEST INTO WESTERN NEBRASKA AND SOUTH DAKOTA. THE EAST HALF OF THE COUNTRY WAS LITTERED WITH SHOWER AND THUNDERSTORM ACTIVITY WHILE THE WESTERN HALF OF THE COUNTRY WAS GENERALLY DRY. AT THE SURFACE...TEMPERATURES HAD RISEN INTO THE 80S IN MOST LOCATIONS...WITH SCATTERED CUMULUS SEEN OVER MUCH OF THE AREA. THERE WAS A COLD FRONT LOCATED FROM NORTHEAST SOUTH DAKOTA INTO THE NORTHWEST NEBRASKA PANHANDLE...WITH SLIGHTLY COOLER TEMPERATURES BEHIND THE FRONT IN THE 70S. && .UPDATE... ISSUED AT 859 PM CDT TUE MAY 27 2014 CONTINUING TO ADJUST PRECIP CHANCES ACROSS THE AREA AS WEAK PV ANOMALY MOVES EWD ACROSS SD WHICH IS THE MAIN DRIVER FOR THE CONVECTIVE DEVELOPMENT INITIALLY...HOWEVER OUTFLOW CONTINUES TO DEVELOP NEW CONVECTION AS IT MOVES SWD. HRRR SEEMS TO HAVE A GOOD HANDLE ON THIS AND BRINGS THE ISOLATED TSRA INTO THE NORTH CENTRAL ZONES THROUGH 08Z OR SO. NEW DEVELOPMENT CONTINUES TO BE MAINLY MULTICELL WITH BRIEF UPDRAFT ENHANCEMENTS TO NEAR SVR LEVELS BEFORE COLLAPSING. HAVE INCREASED CHCS ACROSS THE NC ZONES INTO THE EARLY MORNING HOURS. REST OF FCST REMAINS UNCHANGED. UPDATE ISSUED AT 652 PM CDT TUE MAY 27 2014 ADJUSTED GRIDDED FORECAST POPS SLIGHTLY TO MORE CLOSELY MATCH CURRENT TRENDS...BUT WORDING REMAINED THE SAME. ISOLATED TSRA DRIFTING SLOWLY SOUTH AND TYPICAL OF PULSE TYPE STORMS. STORMS IN SD HAVE EXPANDED SOUTHWARD ALONG OUTFLOW BOUNDRY AND MOVING SEWD. WRN FRINGE OF THIS COLLIDED WITH ANOTHER BOUNDRY JUST EAST OF BLACK HILLS RECENTLY TO PRODUCE ADDITIONAL STORMS. WILL BE MONITORING THESE TRENDS AS CURRENT FORECAST DOES NOT BRING THESE INTO THE FCST AREA TONIGHT DUE TO LACK OF LLJ TO PRODUCE LIFTING ALONG OUTFLOW. HOWEVER WILL HAVE TO WATCH FOR ADDITIONAL DEVELOPMENT. OTHERWISE REMAINDER OF FCST REMAINS THE SAME. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 319 PM CDT TUE MAY 27 2014 ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS. SURFACE CAPE AS OF 19Z RANGED FROM 500J/KG TO 2500J/KG ACROSS THE FORECAST AREA WITH THE HIGHER VALUES UP NEAR AND BEHIND THE COLD FRONT. MOISTURE IN THE MID LEVELS IS LIMITED AND ALTHOUGH HAVE THE INSTABILITY NOT EXPECTING WIDESPREAD COVERAGE OF ACTIVITY THROUGH EARLY EVENING OVER MUCH OF THE AREA. MAY GET A FEW STORMS TO DEVELOP BEHIND THE FRONT...BUT WITH NO LOW LEVEL JET TONIGHT TO HELP FUEL ANY STORMS EXPECT ACTIVITY TO DIMINISH QUICKLY AFTER SUNSET. IF THERE ARE ANY STORMS AROUND...THE FLOW IN THE STEERING LAYER IS LIGHT SO SLOW MOVEMENT IS EXPECTED. AND IN TERMS OF SEVERE POTENTIAL...WIND SHEAR IS LOW SO DON/T THINK ANY STORMS LOCALLY WILL BE ABLE TO GET ORGANIZED TO THE POINT OF BEING SEVERE...AT LEAST NOT IN A SUSTAINED MANNER. SKIES SHOULD BE MOSTLY CLEAR TONIGHT AND WEDNESDAY AS THE RIDGE CONTINUES TO BUILD INTO THE PLAINS BRINGING PLENTIFUL DRY AIR WITH IT. DEWPOINTS IN THE 50S TONIGHT WILL KEEP LOWS MILD...BUT EVEN WITH LIGHT WINDS...NOT EXPECTING TEMPERATURES TO FALL ENOUGH TO REACH SATURATION AND DEVELOP FOG. THEN FOR WEDNESDAY...700MB TEMPERATURES RISE 2-4 DEGREES COMPARED TO THIS AFTERNOON. WITH THE DRY AIR IN PLACE...LOOKING FOR MIXING TO 700-750MB WHICH WOULD WARM TEMPERATURES INTO THE UPPER 80S AND POSSIBLY REACH THE 90 DEGREE MARK IN SOME LOCATIONS. ALTHOUGH LAPSE RATES WILL BE STEEP...WINDS THROUGH THE MIXED LAYER WILL BE FAIRLY LIGHT SO EVEN WITH INCREASING WINDS IN THE AFTERNOON FROM THE SOUTH AS HIGH PRESSURE MOVES EAST...WON/T GET GUSTS TO MUCH OVER 15-20MPH IN THE AFTERNOON. ALSO...THE FORECAST STAYS DRY FOR WEDNESDAY AS THERE WILL NOT BE ENOUGH MOISTURE TO CAUSE THE DEVELOPMENT OF SHOWERS OR STORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 319 PM CDT TUE MAY 27 2014 MODELS IN FAIR AGREEMENT IN MID TERM AND THEN DIFFER DRAMATICALLY THROUGH THE EXTENDED WITH ECMWF DRAWING MUCH COLDER AIR SOUTH INTO THE NORTHERN PLAINS AFTER FRIDAY WHILE GFS CONTINUES UPWARD TREND WITH TEMPERATURES RISING INTO THE 90S THROUGH NEXT WEEK. ANOTHER MAJOR DIFFERENCE BETWEEN THE TWO MODELS IS GFS SENDS REMNANTS OF AMANDA INTO THE PACIFIC WHILE ECMWF DRAGS REMNANTS THROUGH DESERT SOUTHWEST. CURRENT FORECAST IS HOLDING TEMPERATURES UP AND WILL GENERALLY TREND TOWARDS THE GFS FORECAST. STRONG SOUTHERLY FLOW WEDNESDAY NIGHT OVER WESTERN NEBR SKA UNDER THE UPPER RIDGE WITH CLEAR SKIES. TEMPERATURES TO BOTTOM OUT AROUND 60. SURFACE TROUGH ALONG THE FRONT RANGE THURSDAY WITH UPPER TROUGH PUSHING EAST THUNDERSTORMS EXPECTED OVER THE WESTERN PANHANDLE. HAVE LEFT NORTHWEST DRY FOR NOW WITH BETTER DYNAMICS TO THE WEST. SIMILAR CONDITIONS FRIDAY WITH THUNDERSTORMS EXPECTED TO PUSH EAST INTO THE WESTERN NEBRASKA SANDHILLS LATE AFTERNOON AND THROUGH THE NIGHT FRIDAY AS A STRONG WAVE MOVES OUT OF THE TROUGH TO THE WEST. DEW POINTS INTO THE 60S ON SATURDAY...STRONG WARM AIR ADVECTION AHEAD OF DEEPENING SURFACE LOW AND GOOD SHEER SETUP FOR SEVERE WEATHER. INCREASED POPS AND SPREAD THEM ACROSS THE FORECAST AREA THROUGH THE DAY AND INTO SUNDAY WITH SIMILAR PATTERN TO SATURDAY. TEMPERATURES SOMEWHAT COOLER WITH CLOUDINESS AND PRECIPITATION WITH NUMEROUS WAVES MOVING OUT OF TROUGH TO THE WEST HAVE CHANCES OF TRW IN FORECAST THROUGH TUESDAY. HIGH TEMPERATURES IN THE 80S AND LOWS IN THE 50S AND 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 652 PM CDT TUE MAY 27 2014 VFR CONDITIONS WILL PREVAIL THROUGH THE FCST PERIOD. ISOLATED TSRA WILL DRIFT SOUTH THROUGH SUNSET BUT SHOULD DISSIPATE AFTER THAT WITH A LACK OF SIGNIFICANT FORCING BEYOND DIURNAL TRENDS. HOWEVER...WILL BE WATCHING CURRENT CONVECTION MOVING SEWD IN CENTRAL SD AS NEW DEVELOPMENT IS OCCURRING ALONG OUTFLOW GENERATED EARLIER. IF NEW DEVELOPMENT CONTINUES KVTN MAY NEED SOME ISOLATED MENTION BEFORE 05Z...BUT HAVE LEFT OUT OF THE FCST AT THIS TIME WITH LOW CONFIDENCE IN TSRA HOLDING TOGETHER TO THE NEB BORDER. WEAK TSRA IN NORTHEAST LINCOLN COUNTY SHOULD DISSIPATE AS WELL AFTER SUNSET. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JWS SYNOPSIS...POWER/BROOKS SHORT TERM...BROOKS LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, May 27, 8:25 PM MDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 925 PM CDT TUE MAY 27 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-290230- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 925 PM CDT TUE MAY 27 2014 /825 PM MDT TUE MAY 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS THROUGH MIDNIGHT ALONG AND NORTH OF HIGHWAY 2. A FEW STRONG STORMS ARE POSSIBLE...CAPABLE OF HAIL OR STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CONDITIONS COULD BECOME FAVORABLE FOR SEVERE THUNDERSTORMS FRIDAY THROUGH MONDAY. IT IS TOO EARLY TO PINPOINT LOCATIONS WITH THE HIGHER POTENTIAL FOR STORMS THIS WEEKEND SO STAY TUNED TO FORECASTS IN THE COMING DAYS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, May 27, 3:57 PM MDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT TUE MAY 27 2014 NEZ038-272230- CUSTER NE- 457 PM CDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 530 PM CDT... AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COMSTOCK...OR 12 MILES SOUTH OF BURWELL... MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COMSTOCK... WESCOTT... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. STOPPKOTTE
Special weather statement, May 27, 6:44 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT TUE MAY 27 2014 NEZ094-280115- WESTERN CHERRY NE- 644 PM MDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 715 PM MDT... AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ELI...OR 38 MILES EAST OF GORDON...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CHERRY COUNTY. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 146 AND 149. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, May 27, 8:56 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 956 PM CDT TUE MAY 27 2014 NEZ094-280345- WESTERN CHERRY NE- 856 PM MDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945 PM MDT... AT 852 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF NENZEL...OR 34 MILES WEST OF VALENTINE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NENZEL... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 154 AND 169. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.